MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; ACCESSORIES,ARTHROSCOPIC
Model Number 72200829
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was leaking between faucet in and out.There was no back up available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7294277
Report Number1219602-2018-00261
Device Sequence Number1826911
Product Code NBH
UDI-Device Identifier03596010573520
UDI-Public(01)03596010573520(10)50541489
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200829
Device Catalogue Number72200829
Device Lot Number50541489
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date02/24/2018
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1